# SDR SWAA2025051956183

- Difficulty date: April 5, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK WEB AT LBL 31 BETWEEN STA 663 TO STA 675 AT MAIN WHEEL WELL COMPARTMENT. CRACK LENGTH: 0.250 IN. APPROX.   PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK WEB AT LBL 31 BETWEEN STA 663 TO STA 675 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 AND B737-700 SRM 51-40-02 AND DWG 144A7700 SHEET 150;154 AND 155 REV A;144A7710 SHEET 126;127 AND 131 REV -;144A5701 SHEET 1 REV B.
